Arthritis Forum
Home.

News.

Personal Stories. Links. Message Board.  
Arthritis Forum  
Add your comments to this topic Start a new topic
Date: 01.12.2013
From: Linda R

Subject: A bit of a dilema ...

I have as i have said before juswt been told i have rhumatoid arthritis,i am at the present time in a flare up and am in agony.I have just been put on tablets for it but have just read it takes 3 to 12 weeks before i feel any benifits.I am in agony,and am due back to work tomorrow,what would you do if you were me ?
reply | back to forum

Date: 01.12.2013
From: Colin W

Subject: Re: A bit of a dilema ...

hi Linda , I would get a steriod injection from your GP to help you until the new drug kicks in , dont have steriod tablets if you can help it as you get flare when coming off them
reply | back to forum

Date: 01.12.2013
From: Linda R

Subject: Re: A bit of a dilema ...

I had a steroid injection directly in to my right knee the day before yesterday after having a load of fluid drained from it Colin,and also one in my bottom.I have to be honest the pain in my knee is just as bad as it was before.What should i do?
reply | back to forum

Date: 01.12.2013
From: Colin W

Subject: Re: A bit of a dilema ...

was thinking the one in bum , had student nurse doing one once & endded up sticking it in herself , shame the one in your knee dont seem to have worked well , I was always told to have 24 hours total bed rest afterwards

realy not sure what you should do , some of the sites have free helplines like national Rheumatiod Arthritis Society & Arthritis Care , it takes some time to get RA under control & some of us they never do , would still see your GP or use the helplines , I had to give up work in 1996 because could not walk & in to much pain to concentrate on my work
reply | back to forum

Date: 01.12.2013
From: Emm

Subject: Re: A bit of a dilema ...

Hi linda, don't give up on your injection just yet. Had mine done 3 weeks ago and a lot better now. Hope it improves for you. X
reply | back to forum

Date: 01.12.2013
From: rhona

Subject: Re: A bit of a dilema ...

Hi Linda, Sometimes it can take a few days for the benefit to kick in and as Colin said you should rest it for 24-48hrs after getting it. If it hasn't helped by midweek I would call them again and see what they suggest.
reply | back to forum

Date: 01.12.2013
From: bsk

Subject: Re: A bit of a dilema ...

I would take a few days off to see if the injection works and, if it doesn't, do what Rhona suggests.
reply | back to forum

Date: 07.12.2013
From: Linda

Subject: Re: A bit of a dilema ...

Thankyou all for your comments they were all very helpful.I have to say that now i think everything is kicking in and i am almost,almost pain freeish.It is a fantastic feeling as i thought that was me for life and was starting to get very depressed.Thanks again all your comments have been so helpful and have helped me get through a very hard time in my life.Please keep in contact.
reply | back to forum

 

Add your comments to this topic
Subject:
Please type your comment here:

Your name:
email:

3+4=
(This sum is to help prevent automatic spamming through this page - thank-you)


top

Site design: T - Creative Home | News | Personal Stories | Links | Message Board